Protein powder can cause headaches in some individuals, but this is not a common side effect. The cause of headaches in some people after consuming protein powder is not well understood, but it may be related to the presence of excipients (ingredients used to make the powder), the source of the protein, or the individual's tolerance to the powder.
It is possible to experience headaches from consuming too much protein powder, as consuming large amounts of protein can lead to dehydration and changes in electrolyte levels, which can cause headaches. To reduce the risk of headaches, it is recommended to start with a low dose of protein powder, gradually increase the dose, and stay hydrated by drinking plenty of water.
If you experience headaches after consuming protein powder, it is recommended to stop using the powder and consult with a healthcare provider to determine the cause and appropriate treatment.